# SDR DALA2024011200554

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 96,662 hours, 40,996 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0684 -ATB- DUE TO RUDDER RATIO MESSAGE. QRH LANDING WEATHER RESTRICTION PREVENT CONTINUING. CORRECTIVE ACTION: RUDDER RATIO CHANGER ACTUATOR REPLACED.
